# SDR UALA2009073102294

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,343 hours, 12,749 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY X-AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT STRIP, OPS NORMAL.
